# SDR FDEA202309251642

- Difficulty date: September 25, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300*
- Aircraft serial: 774
- Aircraft time: 36,601 hours, 20,649 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327501820700
- Condition: Corroded
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK FOUND CORROSION AT FR57.3 - FR58 Y-450 REPAIRED THE MDCC SEAT TRACK AT FR57.3 - FR58 Y-450, PER A300-600F  SRM53-10-16 FIG.201,   THIS REPAIR IS CAT A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
